Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


On mod 3 Galois representations with conductor 4

Author: Hyunsuk Moon
Journal: Proc. Amer. Math. Soc. 135 (2007), 3109-3113
MSC (2000): Primary 11F80, 11S15
Published electronically: June 21, 2007
MathSciNet review: 2322740
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The non-existence is proved of 2-dimensional mod 3 irreducible representations of $ \operatorname{Gal}(\overline{\mathbb{Q}}/\mathbb{Q})$ of Artin conductor dividing 4.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 11F80, 11S15

Retrieve articles in all journals with MSC (2000): 11F80, 11S15

Additional Information

Hyunsuk Moon
Affiliation: Department of Mathematics, College of Natural Sciences, Kyungpook National University, Daegu 702-701, Korea

PII: S 0002-9939(07)08848-X
Received by editor(s): March 2, 2006
Received by editor(s) in revised form: July 24, 2006
Published electronically: June 21, 2007
Communicated by: Ken Ono
Article copyright: © Copyright 2007 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia